# SDR ASAA2018090726041

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,222 hours, 12,457 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC PROMPT INTERMITTENTLY DISAPPEARS W/ VTK FLAGS ON BOTH ND'S. FMC PROMPT RETURNS TO BOTH FMC'S BUT DUMPS THE ROUTE. GROUNDED - YES. PERFORMED RESET OF FMC PER FIM 34-61 TASK 801. OPS CHECK GOOD AT THIS TIME.
